# SDR UALA2010070102345

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 53,865 hours, 20,841 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: D57571308000
- Part serial: 1471
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSURE RIB 1 ON LT OUTBOARD FLAP IS DAMAGED.  THE DAMAGE IS AN AREA OF DELAMINATION OF APPROXIMATELY 1.5 INCH IN DIAMETER.  MAJOR REPAIR ACP'D.  DAMAGED AREA WAS CUTOUT AND REPAIRED PER SRM AND UA-EVA-73902 REV B.  REPAIR AND RII INSP WAS ACP'D ON SMB N-R K5016D.
